# SDR USAA2013041900021

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 94,827 hours, 34,031 cycles
- Engine: Rroyce RB211535E4
- Engine time: 74,376 hours, 28,169 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N53217
- Part serial: 01841470
- Condition: Leaking
- Location: Lt Engine
- Part time: 47,602 hours, 13,435 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLT 47,  EN ROUTE.  FLIGHT EXPERIENCED A LEFT ENGINE OVERHEAT DURING CRUISE.  PULLED ENGINE BACK TO HALF POWER, AND DECLARED AN EMERGENCY.  LANDED AT DESTINATION WITHOUT FURTHER INCIDENT.  MX FOUND THE HP 6 DUCT LEAKING.  REPLACED THE DUCT.  SHOP FOUND DUCT LEAKING AT SLIDER. SPHERICAL SEAL ASSY , PISTON RING,  AND GUIDE RINGS  CHIPPED AND CRACKED BEYOND LIMITS.  PARTS REPLACED WITH NEW.  DUCT ASSY WAS REPAIRED AND OVERHAULED.
